Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What treatment should I take for tinnuttus which I am suffering from last 5 - 6 years without much relief ?

iam male 60 yrs i am suffering fro tinnuttus for last 5-6 years tried various medications still suferig plesse help thanks i am tahir fro Lahore i sufferring from tinnitus ringing in th ears, i have tried various medications but no good, please advice.iam 60 yrs 5ft 8ins no other health problem
Wed, 25 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to Healthcare magic

there is no permanent solution for tinnitus.... continue the medications given...avoid noisy places , there must be complete mental rest...good sleep is necessary...

I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Tahir,

Welcome to HealthcareMagic Forum
Tinnitus is one of the common ENT related problems. It is difficult to comment without a thorough examination of the ear. Tinnitus can be attributed various conditions of the ear. To quote a few, it could be age related nerve weakness or nerve damage secondary to noise or other medical conditions, tumors, etc. I would suggest you to consult a good ENT specialist get a thorough evaluation of the ear and the hearing done and follow his orders.

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son age is 11 years old. He is suffering seizures .in November 2009 two times seizure stroke came to him. That time doctor (Neurophysician) taken EEG & MRI of brain . Report has shown all normal. (Before October 2009 my son 4 stroke from 2007 year) On November 2009 doctor start Macorate 200 mg (3 pills in day). That time my sons weigh is 47 kgs. Doctor said this drug course upto 24 months continue. If in this period did not came stroke, we can reduce drug slowly. After 17 months (today), repeat seizure stroke. Presently my son weigh is 56 kgs. Doctors change the drug. Now he recommends Encorate Chrono 300 mg (Sun Pharma) 3 pills per day further 24 months and also warned do not gain weigh further and reduce immediately. This time on seizure my son’s mouth twist, body jerking, hands hang up, saline not come from mouth, speaks hotlah and not recorded any symptom at lags. The time for seizures period is 20 to 25 second (less then earlier attack) My questions are as follow: 1. This is write drug (Encorate Chrono 300 mg ) for further? 2. What is side effect of this drug upto 2 years? 3. Which precisions I take against side effect? 4. Can u guide me for further treatment? 5. What can I do sir?

doctor1 MD

Hello doctor,my name is Jay and i am 24 years old.i believe i suffer from schizophrenia since i m hearing voices such as believeing that my thoughts are being broaddcasted and a believe that an external force is out there trying to control my thoughts and behaviours.i ve been through this for the pass 4 years but i didnt know i was schizophrenic until i read some details online recently which informed me about the symptomps and they all match to what i am experiencing.i do not have fear dealing with it,only that sometimes i get quite agitated.i ve never gone to a doctor for this,but in my country its easy to get meds without any prescription.so i read that risperdal is a good one.i just went and bought one yesterday and seeing how it works,so far so good except i feel really dull .i used to take nitrazepam called dumex/dumolid it used to make me feel good.the question is,is it ok if i take the nitrazepam combined with risperdal?and how much of risperdal should i take per day?looking forward for your help,thanks doctor.

doctor1 MD

Dear Sir, I am suffering from Arthritis in my both the palms & fingers since last 15 years. When I was in service in ONGC, Mumbai, then I took Aurvedic Medicines from a Kerala Hospital. But there was no relief. After retirement from ONGC, I came to Haridwar, & settled here with my son, who was working here in BHEL. Here also I took medicine from Shantikunj (Gayatri Peeth) & Baba Ramdev, but I did not get relief. After that I consulted Dr. Krishna Avtar (Neurologist), in Dehradun. He checked me thoroughly & some tests were also done.Some minor electric shocks were given to me at different points in veins, like Wrist, elbow, ankle, knee, axilla etc. After the tests he diagnosed Ã?¢??Peripheral PolyneuropelyÃ?¢??.He prescribed mefollowing medicines 1)     Duvanta-NP-60 2)     Pregabid ME -60 3)     Tryptomer 4)     Symtor 5)     MB-12-Plus 6)     Esviga-150 7)     Zobid-R 8)     Ecosprin-75 I took these medicines for more than 2 years, but there was no relief. Instead I got some side effects like acute constipation.. Then I left taking these medicines. After that since last 5 months, I am feeling numbness in my both the feet & heels. When I keep my feet on the ground then I feel that there is some cushion beneath my heels. Now I am also feeling burning sensation in my foot fingers, which is sometimes unbearable.      In addition to this , pain in my palms, fingers & left elbow persist. When I get up from my sleep in the morning or in noon , then I feel stiffness in both my hand fingers & left elbow. The stiffness decreases in due course of time, but the pain remains there..      It is to further inform you that I am a retired personnel from ONGC, Mumbai. I am married & of 69 years of age. I am not diabetic. Seeing my condition above, now please guide me that what should I do. Please send me your advise in detail. Kindly send the Medicine & your written advise at your earliest on my address written below. Thanking You,                                     A.K.MATHUR                                                                                                                                    

Recent questions on  Tinnitus

doctor1 MD

Hello, I have been experiencing dizziness upon waking. I find this very odd. I will open my eyes, still horizontal and get dizzy. It will last a minute or two. I will get out of bed, And it may continue or may not. I have stood up and side stepped, still dizzy. Or have been fine. This has started over the past week. I do have tinnitus, and have had vertigo in the past. I have had my hearing and eyes checked recently; testing was normal. I am wondering if all this is associated with menopause, or if the veritigo has returned with a new twist. I am a 51 year old female. I would appreciated any input. I have used serc in the past for vertigo which helped the nauseous feelings. But am at a loss as to why I m getting dizzy before rising in the morning. Any input would be appreciated.

doctor1 MD

I was in a car accident 1 year ago with whiplash injuries and also swooshing sounds in left ear. The neck stuff appears to be better but the noise I hear in my ear happens currently when I change positions or move my head or jaw one way. The ENT did ct and MRI and mra and found nothing wrong. I did find out I have a floppy eardrum. Why do I have this pulsatile tinnitus? Could it be coming from my neck still? I read about diet soda? Can the caffeine or aspartame cause this?

doctor1 MD

I have had fluncuating vertigo, imblance, hypercusis, tinnitus...etc for over 10 yrs. Have seen neurologists, ENT..etc.... have tried numerous medications to no avail. Drs have suggested vestibular migraine or possibly meieres disease, although I don t have any actual hearing loss so they have steered away from that. Given the long term nature of my condition, I have been inclined over the past few yeasr to just suffer through it. Most of the time the problem is moderate and non-disabling..however...at least 5 -10 days out of the month I can barely function..dizzy, can t keep blanace, can t tolorate sounds...etc. Do you have any suggestions? Thank you, Alan.

doctor1 MD

I recently was diagnosed with bronchitis. I was given antibiotics for it and I have been taking them for about three days. The period of time (2 weeks) I suffered from the symptoms of the bronchitis without going to the doctor included the development of a whooshing or rushing sound in my left ear. I ve been looking this symptom up and I was wondering whether or not it was pulsatile tinnitus and if this symptom is common with upper respiratory tract infection.

doctor1 MD

Dr. Eni My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was ever found for her symptoms. If you have a theory please share it wth me.

doctor1 MD

I've seen 2 doctors. I've also emailed back and fourth with Dr. XXXXXXX XXXXXXX on this site. My symptoms are ringing in the left ear. Low grade headache and nausea. I've had these symptoms for more than 3 weeks now. Sometimes the headache goes...

doctor1 MD

I am hoping someone can help me and shed some light on something that has been going on for me. I feel lost and scared. About 9 months ago, I started getting this dizzy sensation when tilting my head to the right but only sometimes. And sometimes,...